Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 56, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2018, 12:09 AM EDT for Garrard County, Madison County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2018, 12:09 AM EDT (04:09 UTC)
- Expired
- Apr 4, 2018, 12:30 AM EDT
- In force
- 21 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:30 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
108
WUUS53 KLMK 040409
SVRLMK
KYC079-151-040430-
/O.NEW.KLMK.SV.W.0056.180404T0409Z-180404T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1209 AM EDT WED APR 4 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Garrard County in central Kentucky...
Southeastern Madison County in central Kentucky...
* Until 1230 AM EDT
* At 1209 AM EDT, a severe thunderstorm was located over Boone,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Berea, Duluth, Bighill, Wallaceton, Combs, Panola, Dreyfus,
Brassfield, Cartersville and Speedwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3756 8416 3752 8420 3752 8430 3754 8430
3753 8432 3754 8432 3754 8435 3752 8436
3750 8435 3747 8437 3748 8442 3753 8444
3773 8409 3768 8410 3767 8409 3764 8413
3757 8409
TIME...MOT...LOC 0409Z 240DEG 54KT 3752 8435
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RAS2 follow-up statements
301
WWUS53 KLMK 040420
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1220 AM EDT WED APR 4 2018
KYC079-040429-
/O.CAN.KLMK.SV.W.0056.000000T0000Z-180404T0430Z/
Garrard KY-
1220 AM EDT WED APR 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved into
Madison County. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3752 8424 3758 8428 3769 8410 3768 8410
3767 8409 3764 8413 3757 8409 3756 8416
3752 8420
TIME...MOT...LOC 0419Z 240DEG 54KT 3760 8418
$$
KYC151-040430-
/O.CON.KLMK.SV.W.0056.000000T0000Z-180404T0430Z/
Madison KY-
1220 AM EDT WED APR 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR SOUTHEASTERN MADISON COUNTY...
At 1219 AM EDT, a severe thunderstorm was located near Shirley,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Panola, Dreyfus, Duluth, Bighill and Combs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3752 8424 3758 8428 3769 8410 3768 8410
3767 8409 3764 8413 3757 8409 3756 8416
3752 8420
TIME...MOT...LOC 0419Z 240DEG 54KT 3760 8418
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RAS152
WWUS53 KLMK 040425
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1225 AM EDT WED APR 4 2018
KYC151-040434-
/O.EXP.KLMK.SV.W.0056.000000T0000Z-180404T0430Z/
Madison KY-
1225 AM EDT WED APR 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 1230 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible as a cold front moves through the area.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3752 8424 3758 8428 3769 8410 3768 8410
3767 8409 3764 8413 3757 8409 3756 8416
3752 8420
TIME...MOT...LOC 0424Z 240DEG 54KT 3763 8410
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:53 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 3, 11:53 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1153 PM EDT Tue Apr 3 2018 .Forecast Update... Issued at 1152 PM EDT Tue Apr 3 2018 Cancelled a few more counties from the TOR watch as the last line of convection tracks through south central and east central Kentucky. Last 30 minutes have been largely sub severe with 40 to 50 mph wind gusts. Post frontal wind gusts across southwest and southern Indiana and north central Kentucky have been 35 to 45 mph. SDF did gust to 49 mph within the last hour. Expect these strong winds to continue for a few more hours post frontal. Updated products out. Issued at 1025 PM EDT Tue Apr 3 2018 Cancelled part of the Tornado Watch. Cannot rule out an isolated severe cell popping up behind the main line, again because of the jet streak now moving through Indiana. Still watching severe cells going through our southern and eastern counties, along with a few cells in central Kentucky. Likely will cancel another row or two of counties at the top of the next hour as well. Also of note is strong wind gusts along the cold front. HNB came in with a 40 knot gust at the top of the hour. Issued at 850 PM EDT Tue Apr 3 2018 Active night for the region, with multiple severe storms and possibly some tornadoes having dropped down so far this evening. DCAPE's ahead of the line...actually the pre-line...are high in the 900-1000 J/kg range. Have had a few reports in the 60 mph range from the KY Mesonet stations along with several damage reports. Still some signal for further strong storms with the line in back in western KY/southwest IN...but this new line that developed and now is along/east of I-65 should take a bit of the energy from that line. Updated gridded forecast, but really no big changes at this time. Issued at 730 PM EDT Tue Apr 3 2018 Line coming in as well as new cells developing ahead of it continue to work in an environment that has high enough effective storm relative helicity for rotating cells. Line is oriented near normal to the 0-3 km shear vector, so will be watching for QLCS tornado development as well. Thus a new Tornado Watch has been issued across all of southern Indiana and central Kentucky, through 05Z, though we should be able to cancel it in portions from west to east as the night goes on. Issued at 635 PM EDT Tue Apr 3 2018 Southern half of the line is mostly gone, but the northern half continues racing eastward, aside from its southern component now near FFT. Decided to go ahead and expand the Tornado Watch eastward to cover the rest of our forecast area over the next 1.5 hours. Seeing some supercell characteristics on that southern storm and would not be surprised to see these continue into the Bluegrass in that time period. Issued at 530 PM EDT Tue Apr 3 2018 Had a narrow line of better convergence out ahead of the cold front. So far this line has allowed three stronger cells to form, with the southern one still in our area now over Henry county. So far our peak wind gusts however still are coming from the gradient winds out ahead of the line (with a 52 mph gust earlier). A second line now is moving into southern IL, and this line will find its way into southern IN/northern KY later this evening, likely into Louisville between 8 and 11, depending on how much it accelerates eastward...and Lexington between 11 and 1 AM. The slower it goes, the better dynamics aloft will help maintain it, as we move into the right rear quadrant of an upper jet. Plenty of low-level winds mixing down along this line will keep the severe wind gusts as the main threat, but with these systems, isolated tornadoes still are possible. Issued an update to try and time the two waves in the grids. Would not be surprised to later issue an update for a Severe Thunderstorm Watch to replace the Tornado Watch and extend it farther south. && .Short Term...(This evening through Wednesday night) Issued at 120 PM EDT Tue Apr 3 2018 ...Severe Thunderstorms Possible late this Afternoon and Evening... Well...on the 44th anniversary of the Super Outbreak (ironic for sure)...a warm front lifted overnight and temps have risen 20-25 degrees ever since. Currently, 78 at SDF at 1 pm. Two items of interest right now. The first is sfc gradient winds which are cranking with gusts as high as 38 mph at noon. The second item is the cap at 850 mb. UPS aircraft data showing a stout cap but models bust this with dynamic forcing and sfc heating by 19z. We have a 4 hour window for discrete supercells across the northern third of the CWA. Item 1: Strong SSW winds of 35 to 40 mph at many of the KY Mesonet locations. LOU just gusted over 45 mph. Wind Advisory still looks good especially as the inversion breaks and more substantial mixing occurs. Expect gusts to easily exceed 40 mph even outside of any later storms. SPC Mesoscale page showing strong pressure falls over the Show Me state. Item 2: Supercells Cap is holding but strong upper level forcing coupled with strong sfc heating will bust this cap by 19-20z. Then we expect sfc based CAPE of 500-1000 j/kg to provide rapid fire of isolated cells across wrn counties near OWB/EVV. Current convection along Wabash River area to build southward and this too may increase in intensity on south side of warm front. Kinematics show loaded gun sounding with 350-400 m2/s2 moving in in peak afternoon especially in sunshine filled skies. Shear profiles definitely support discrete supercells ahead of the approaching potent cold front. SPC has gone moderate with 10% tornado hatched, and mainly because of the 45% hatched wind area. Main threat will be along and north and west of a Hartford to Elizabethtown to Frankfort line. This is a classic Miller loaded gun sounding with few tornadoes possible. Dew points are quite low but too much shear and increasing instability. Greatest severe weather threat still appears to arrive during the evening with a squall line. Damaging winds will be the main threat, but there will be opportunity for mesovortices to generate QLCS tornadoes. Timing still appears to be early-mid evening west of Interstate 65, and late evening to just after midnight farther east. Uncertainty increases as we head eastward depending on the transition from a shear-dominated QLCS to cold-pool-dominated, and the line inevitably accelerates. Wednesday... Storms depart the area after midnight tonight, with temps crashing in cold air advection. We'll be at least as far below normal on Wednesday as we are above normal today. Wednesday is much much colder with steep falls in 1000-850 mb thickness yielding highs in the 40s with stratocumulus. Wednesday night and Thursday... Cold Canadian high pressure will dominate with clearing skies and light winds, Thursday morning lows will generally be in the upper 20s and lower 30s, with a few sheltered valleys in the lower 20s. Temps recover on Thursday but will remain below normal. The midnight shift may need to consider a frost and or freeze headline for Thu morning. .Long Term...(Thursday through Tuesday) Issued at 305 PM EDT Tue Apr 3 2018 ...Active weather with below normal temperatures... ...Potential for some wintry weather and hard freeze this weekend... The extended forecast continues to show more active weather potential for central KY and southern IN. This occurs as a couple shortwaves aloft propagate into the OH Valley in WNW flow aloft thru Saturday, followed by another potential system within WSW flow aloft Sunday or Monday. There is overall reasonable agreement in forecast models at this time, but some inherent differences given the fast flow regime. The first system passes by to our north Thursday night, and will likely bring snow to the northern OH Valley/southern Great Lakes. Southern IN should remain dry, but not out of the question a few light rain showers could graze part of the area. The next system close on its heals is progged to push quickly southeast across the OH Valley. A surface cold front will push through the area on Friday as an area of strong surface Canadian high pressure sinks southeast into the northern Plains. As low-level colder air filters into the lower OH Valley, models to varying degrees show deep layer moisture increasing within a low-level frontogenetical axis below a broad right entrance region aloft. This could result in rain showers initially late Friday changing to snow Friday night with some accumulation possible over central KY and south-central IN. South-central KY would be more likely to see rain for much of the event. While most models at least hint at this scenario, there are definite differences in speed and moisture content, so actual occurrence remain tenuous at this time, and models are likely to offer slightly varying continuity with successive model runs. Either way, Saturday will be a quite chilly day with highs potentially only in the lower-mid 40s, which would be nearly 20 degrees below normal. Temps Saturday morning could be in the upper 20s to lower 30s. By Sunday morning with clearing skies, our current blended temps give lows in the mid and upper 20s, but colder readings will be quite possible in protected valleys and low spots. Thus, a hard freeze appears likely Sunday morning at this time (and perhaps Saturday morning across our northern counties). All of this would have serious agricultural implications. Yet another system may affect our area late Sunday and/or Monday as flow aloft becomes WSW. Right now, whatever precip falls should be in the form of rain, although a brief onset of mixed precip/snow is possible over southern IN based on current model solutions. && .Aviation...(00Z TAF Issuance) Issued at 725 PM EDT Tue Apr 3 2018 Unstable atmosphere leading to waves of storms expected early on in the TAF period. Have gusty winds and brief IFR conditions expected as these waves move through, with the cold front forecast to shift winds west and northwest by or around midnight (LEX). Fuel-alternate cigs are expected immediately with the frontal passage and continuing down for several hours in the SDF/LEX corridor though other sites should improve earlier. Gusts should come down some during the morning Wednesday. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS/ZT Short Term...JDG Long Term....TWF Aviation...RJS
Hazardous weather outlook, Apr 3, 10:27 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1027 PM EDT Tue Apr 3 2018 KYZ027>029-034>043-045>049-053>057-061>067-070>078-081-082-050230- Grayson-Hardin-Bullitt-Shelby-Franklin-Scott-Harrison-Spencer- Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson- Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1027 PM EDT Tue Apr 3 2018 /927 PM CDT Tue Apr 3 2018/ ...TORNADO WATCH 31 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ WEDNESDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will affect the area through the evening hours. The main threat will be damaging wind, but a couple of tornadoes will also be possible. Strong southwest to northwest winds are expected thru the evening, with sustained winds up to 30 mph and gusts in excess of 40 mph likely even outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. INZ076>079-083-084-089>092-KYZ023>026-030>033-050230- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Louisville, La Grange, Bedford, Milton, and New Castle 1027 PM EDT Tue Apr 3 2018 /927 PM CDT Tue Apr 3 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong southwest to northwest winds are expected thru this evening, with sustained winds up to 30 mph and gusts in excess of 40 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A hard freeze appears likely Thursday morning and again Sunday morning with lows in the 20s each morning. Near freezing or subfreezing temperatures also are possible Saturday morning. This could have serious agricultural impact. Although still a bit tenuous at this time, wintry weather is possible Friday night with rain changing to snow over parts of central Kentucky and south-central Indiana. Some accumulation is possible. .SPOTTER INFORMATION STATEMENT... Spotters should report and wind damage, stronger gusts, or hail to the National Weather Service. JDG/RJS
In the hours before
Special weather statement, Apr 3, 11:05 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
1105 PM EDT TUE APR 3 2018
KYZ040>043-047>049-055>057-066-067-040330-
Boyle-Bourbon-Mercer-Woodford-Fayette-Jessamine-Nicholas-Clark-
Lincoln-Madison-Garrard-Casey-
1105 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN...SOUTHEASTERN
MERCER...SOUTHEASTERN WOODFORD...GARRARD...CLARK...JESSAMINE...
BOURBON...NICHOLAS...BOYLE...MADISON...FAYETTE AND NORTH CENTRAL
CASEY COUNTIES...
At 1104 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Thoroughbred Acres to 12 miles
southwest of Danville. Movement was northeast at 65 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Lexington, Richmond, Nicholasville, Winchester, Danville, Paris,
Harrodsburg, Stanford, Lancaster and Carlisle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 100 AM EDT for central
Kentucky.
LAT...LON 3830 8385 3812 8408 3798 8400 3748 8440
3748 8445 3741 8447 3744 8504 3752 8504
3818 8449 3840 8393 3836 8392 3834 8384
TIME...MOT...LOC 0304Z 240DEG 55KT 3815 8445 3752 8494
RASLocal storm report, Apr 3, 11:07 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1107 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG FRANKLIN 36.72N 86.58W
04/03/2018 SIMPSON KY EMERGENCY MNGR
A FEW TREES DOWN.
&&
13Special weather statement, Apr 3, 11:18 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
1018 PM CDT TUE APR 3 2018
KYZ075>078-081-082-040345-
Russell-Metcalf-Monroe-Cumberland-Adair-Clinton-
1018 PM CDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT CLINTON...SOUTHWESTERN
RUSSELL...EASTERN MONROE...CUMBERLAND...SOUTHERN METCALFE AND
SOUTHERN ADAIR COUNTIES...
At 1018 PM CDT, a strong thunderstorm was located 9 miles west of
Burkesville, moving northeast at 65 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Tompkinsville, Albany, Jamestown, Edmonton, Burkesville, Leslie,
Russell Springs, Desda, Cartwright and Cundiff.
LAT...LON 3662 8567 3695 8574 3712 8513 3689 8502
3686 8506 3683 8506 3681 8503 3677 8501
3669 8502 3668 8501 3667 8501 3666 8500
3663 8500 3662 8498 3663 8527 3661 8548
TIME...MOT...LOC 0318Z 246DEG 58KT 3678 8554
EBWSpecial weather statement, Apr 3, 11:39 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
1139 PM EDT TUE APR 3 2018
KYZ056-057-066-067-077-078-040400-
Russell-Lincoln-Madison-Garrard-Casey-Adair-
1139 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN...SOUTHEASTERN
GARRARD...NORTHERN RUSSELL...SOUTHEASTERN MADISON...CASEY AND
SOUTHEASTERN ADAIR COUNTIES...
At 1139 PM EDT/1039 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 8 miles northeast of Liberty
to near Columbia. Movement was northeast at 70 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Liberty, Berea, Russell Springs, Crab Orchard, Hustonville,
Boneyville, Lawhorn Hill, Teddy, Royville and Sano.
LAT...LON 3756 8417 3752 8420 3752 8430 3754 8430
3754 8435 3747 8437 3748 8445 3733 8450
3735 8456 3712 8490 3709 8491 3694 8542
3746 8488 3766 8411 3764 8413 3757 8410
TIME...MOT...LOC 0339Z 247DEG 65KT 3743 8486 3703 8528
EBWLocal storm report, Apr 3, 11:51 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG LORETTO 37.64N 85.40W
04/03/2018 MARION KY LAW ENFORCEMENT
1 DOWNED POWER POLE. TIME ESTIMATED FROM
RADAR.
&&
EBWLocal storm report, Apr 3, 11:53 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG BRADFORDSVILLE 37.50N 85.14W
04/03/2018 MARION KY LAW ENFORCEMENT
2 POWER POLES DOWNED IN BRADFORDSVILLE. TIME
ESTIMATED FROM RADAR.
&&
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 27 min |
| Apr 3, 8:12 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 33 min |
| Apr 3, 8:17 PM EDT | Tornado Warning | LMK | Hardin, Larue | 28 min |
| Apr 3, 8:21 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Trimble | 9 min |
| Apr 3, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 32 min |
| Apr 3, 8:31 PM EDT | Special Weather Statement | LMK | Henry | 29 min |
| Apr 3, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 29 min |
| Apr 3, 8:34 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 26 min |
| Apr 3, 8:35 PM EDT | Tornado Warning | LMK | Larue, Marion, Nelson | 25 min |
| Apr 3, 8:36 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart, Warren | 24 min |
| Apr 3, 8:37 PM EDT | Special Weather Statement | LMK | Anderson, Mercer | 23 min |
| Apr 3, 8:40 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 35 min |
| Apr 3, 8:41 PM EDT | Tornado Warning | LMK | Green, Hart | 19 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more | 48 min |
| Apr 3, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Edmonson, Green, Hart, Lincoln and 4 more | 46 min |
| Apr 3, 9:01 PM EDT | Special Weather Statement | LMK | Anderson | 29 min |
| Apr 3, 9:07 PM EDT | Tornado Warning | LMK | Boyle, Marion | 23 min |
| Apr 3, 9:11 PM EDT | Tornado Warning | LMK | Marion, Taylor | 19 min |
| Apr 3, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 31 min |
| Apr 3, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Apr 3, 9:25 PM EDT | Tornado Warning | LMK | Casey, Marion, Taylor | 20 min |
| Apr 3, 9:31 PM EDT | Tornado Warning | LMK | Boyle, Garrard, Lincoln | 29 min |
| Apr 3, 9:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 23 min |
| Apr 3, 9:41 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 21 min |
| Apr 3, 9:41 PM EDT | Tornado Warning | LMK | Casey, Garrard, Lincoln | 19 min |
| Apr 3, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 29 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Apr 3, 9:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 49 min |
| Apr 3, 9:56 PM EDT | Tornado Warning | LMK | Garrard, Lincoln | 34 min |
| Apr 3, 9:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 31 min |
| Apr 3, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 26 min |
| Apr 3, 10:11 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 34 min |
| Apr 3, 10:15 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| Apr 3, 10:16 PM EDT | Tornado Warning | LMK | Madison | 14 min |
| Apr 3, 10:27 PM EDT | Special Weather Statement | LMK | Mercer, Washington | 33 min |
| Apr 3, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 26 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | LMK | Green, Marion, Taylor | 36 min |
| Apr 3, 10:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 33 min |
| Apr 3, 11:05 PM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 25 min |
| Apr 3, 11:18 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 27 min |
| Apr 3, 11:39 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 21 min |
| Apr 4, 3:43 AM EDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Jefferson, Oldham | 4 days |
| Apr 4, 11:18 AM EDT | River Flood Warning | LMK | Hardin, Jefferson, Meade | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.